Statins Are Very Dangerous

by Ravi Singh
(Trinidad & Tobago)

I was put on Crestor 10 mg for a period of 3 months to lower my triglycerides (399) and LDL (295), along with exercise and diet. As soon as I started taking this poison (Crestor 10 mg) I started to get depressed, joint pains, muscles pain, problems to fall asleep, tiredness, and very weak (symptoms last all day every day).


So I told my doctor about the side effects and he switched me to Lipitor 40 mg because he said that it was weaker than the Crestor 10 mg. Then I decided to stop and see if it was the statin causing the problems and within 1 week I began to get my life back. Even though I am off the drug I still suffer from muscle and joint pain after being off it for 2 months.

I retested my triglycerides after the first dose and it did lower it to 215 but it was too much suffering to continue with it, so I am exercising, watching what I eat and taking omega 3,6,9, and CoQ10 to help with the muscle pain and the high triglycerides. I still need to lower it because it went back up to 285 and I really don't want to go back to taking those statin drugs with the terrible side effects.

So if anyone can help please send me some help at ravisinghtt@yahoo.com.

Thanks,

Ravi Singh

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Your Statins Story.

A Challenge For You!

People are making great improvements in their heart health.

How... are they doing it? By challenging themselves to change the way they eat. Really!

I have a challenge for you. It is my double dog dare.

Click here to learn about the 30_Day Challenge.

Enter Your E-mail Address
Enter Your First Name (optional)
Then

Don't worry — your e-mail address is totally secure.
I promise to use it only to send you Optimal Health News.